American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 110 of 110 found      Go to page: 1 2 3 4

[91] Jun-iti Itô. The variation of the sign of the real part of a meromorphic function on the unit circle . Trans. Amer. Math. Soc. 89 (1958) 60-78. MR 0095957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Augusta Schurrer. On the location of the zeros of the derivative of rational functions of distance polynomials . Trans. Amer. Math. Soc. 89 (1958) 100-112. MR 0098172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] A. W. Goodman. On variation formulas for univalent functions . Trans. Amer. Math. Soc. 89 (1958) 285-294. MR 0099434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] A. W. Goodman. On the critical points of a multivalent function . Trans. Amer. Math. Soc. 89 (1958) 295-309. MR 0099435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] A. W. Goodman. Variation of the branch points for an analytic function . Trans. Amer. Math. Soc. 89 (1958) 277-284. MR 0099433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Maurice Heins. Algebraic structure and conformal mapping . Trans. Amer. Math. Soc. 89 (1958) 267-276. MR 0096786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Robert Finn and James Serrin. On the H\"older continuity of quasi-conformal and elliptic mappings . Trans. Amer. Math. Soc. 89 (1958) 1-15. MR 0097626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] E. M. Stein. On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz . Trans. Amer. Math. Soc. 88 (1958) 430-466. MR 0112932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Evelyn Frank. A new class of continued fraction expansions for the ratios of Heine functions . Trans. Amer. Math. Soc. 88 (1958) 288-300. MR 0097549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Philip Davis and Henry Pollak. On the analytic continuation of mapping functions . Trans. Amer. Math. Soc. 87 (1958) 198-225. MR 0095254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] H. L. Royden. Rings of meromorphic functions . Proc. Amer. Math. Soc. 9 (1958) 959-965. MR 0103974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Jun-iti Itô. Asymptotic properties of subharmonic and analytic functions . Proc. Amer. Math. Soc. 9 (1958) 763-772. MR 0096048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Robert Breusch. On the extrema of certain polynomials . Proc. Amer. Math. Soc. 9 (1958) 742-747. MR 0096781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Jun-iti Itô. Asymptotic properties of subharmonic functions of order less than one. . Proc. Amer. Math. Soc. 9 (1958) 419-428. MR 0095351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] John Raleigh. The Fourier coefficients of the invariants $j(2\sp{{1\over 2}};\,\tau )$ and $j(3\sp{{1\over 2}};\,\tau )$ . Trans. Amer. Math. Soc. 87 (1958) 90-107. MR 0100674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Joseph Lehner. Partial fraction decompositions and expansions of zero . Trans. Amer. Math. Soc. 87 (1958) 130-143. MR 0105512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Kenneth Hoffman. Boundary behavior of generalized analytic functions . Trans. Amer. Math. Soc. 87 (1958) 447-466. MR 0096942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] J. L. Walsh. On approximation by bounded analytic functions . Trans. Amer. Math. Soc. 87 (1958) 467-484. MR 0096816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Richard Arens. The boundary integral of ${\rm log}\vert \varphi \vert $ for generalized analytic functions . Trans. Amer. Math. Soc. 86 (1957) 57-69. MR 0094656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Robert Osserman. Riemann surfaces of class ${\rm A}$ . Trans. Amer. Math. Soc. 82 (1956) 217-245. MR 0094450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 110 of 110 found      Go to page: 1 2 3 4